# SDR DALA2018013100526

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA Y=655 TO Y=674 AND X=54 TO X=60 AT CAB PAX (CPAX). CUSP WEB WAS REPAIRED PER SRM 53-00-55-2R-4 FIG 206. HFEC INSPECTION WAS PERFORMED ON CUSP WEB AFT CUT OUT. NO CRACKS WERE FOUND PER NDT SPM 06-10-01.001.
